# SDR KBM2003F00065

- Difficulty date: October 19, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: XEMRE8RSA8
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLUE MAIN ROTOR, PITCH CHANGE ROD, UPPER AND LOWER ROD END.  BEARING HAS EXCESSIVE PLAY.  BOTH MEASURED .012 INCH, WORN BEYOND LIMITS.  REMOVED AND REPLACED WITH NEW.
